MathSciNet Relay Station
MathSciNet bibliographic data
MR587239 (81k:40002) 40A05
Šalát, T. On statistically convergent sequences of real numbers. Math. Slovaca 30 (1980), no. 2, 139–150.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement